Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Author is "Diack, Cheikh"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Diack, Cheikh and Thomas-Agnan, Christine (1998) A nonparametric test of the non convexity of regression. Journal of Nonparametric Statistics, 9 (4). pp. 335-362.

This list was generated on Wed Jun 3 16:24:34 2020 CEST.